# SDR ASAA2015031310972

- Difficulty date: March 13, 2015
- Submitted: March 17, 2015
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 12,430 hours, 3,721 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 2042M67P02
- Part serial: FFFB1170
- Condition: Faulted
- Location: Nr 2 Engine
- Part time: 3,649 hours, 1,151 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISH T/C 78273000, FOUND SHORT TERM FAULT 73-10022 EEC INTERNAL FAULT ON NR 2 ENGINE.  CORRECT FAULT IN 50 FLT HOURS.  ACFT GROUNDED.. REPLACED NR 2 ENGINE EEC REF AMM 73-21-60.  OPS TEST GOOD NO FAULTS FOUND, REF AMM 73-21-00-700-804-F00. VERIFIED CORRECT SOFTWARE INSTALLED IAW IPC 73-21-60.
